# SDR DALA2022030401417

- Difficulty date: November 1, 2021
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 8,809 hours, 1,000 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 LEFT MLG DOOR FWD RETAINER IS DAMAGED. CORRECTIVE ACTION: ACCOMPLISHED EDGE EROSION REPAIR ON 1.5" OF LEADING EDGE OF LEFT MLG DOOR PER A330 NEO SRM 51-77-12-911-007. COMPLIED WITH ERA 595207, PERMANENT REPAIR COMPLETED. (8333060)
